# SDR FDEA201511283803

- Difficulty date: November 28, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 243 hours, 13,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5383413820500
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, MAIN FRAME FOUND GOUGE FRAME 47, BETWEEN STRINGER 12L & 13L.  REPAIRED THE MDCC MAINFRAME FR47 S12L-S13L. THIS REPAIR CATEGORY "C".  REPAIR IAW GMM 6-2-100.
